American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(5720) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] J. P. E. Hodgson. Correction to Poincaré complex thickenings and concordance obstructions. Bull. Amer. Math. Soc. 77 (1971) 480. MR 0276975.
Abstract, references, and article information   
View Article: PDF

[2] William Browder and Ted Petrie. Diffeomorphisms of manifolds and semifree actions on homotopy spheres. Bull. Amer. Math. Soc. 77 (1971) 160-163. MR 0273636.
Abstract, references, and article information   
View Article: PDF

[3] P. L. Antonelli, D. Burghelea and P. J. Kahn. The nonfinite type of some ${\text{Diff}}_0 M^n$. Bull. Amer. Math. Soc. 76 (1970) 1246-1250. MR 0271982.
Abstract, references, and article information   
View Article: PDF

[4] J. P. E. Hodgson. Poincaré complex thickenings and concordance obstructions. Bull. Amer. Math. Soc. 76 (1970) 1039-1043. MR 0264672.
Abstract, references, and article information   
View Article: PDF

[5] Richard L. W. Brown. Imbeddings, immersions, and cobordism of differentiable manifolds. Bull. Amer. Math. Soc. 76 (1970) 763-766. MR 0259930.
Abstract, references, and article information   
View Article: PDF

[6] J. W. Robbin. On structural stability. Bull. Amer. Math. Soc. 76 (1970) 723-726. MR 0261622.
Abstract, references, and article information   
View Article: PDF

[7] Alan B. Poritz. On parallelism in Riemannian manifolds. Bull. Amer. Math. Soc. 76 (1970) 760-762. MR 0281126.
Abstract, references, and article information   
View Article: PDF

[8] André Gramain. Bounding immersions of codimension 1 in the euclidean space. Bull. Amer. Math. Soc. 76 (1970) 361-365. MR 0259931.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 8 of 8 found      Go to page: 1